# SDR ABXA040259

- Difficulty date: June 28, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N880DP
- Make and model: Doug DC-9-32
- Aircraft serial: 47635
- Aircraft time: 36,183 hours, 30,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 99557533
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FRAME, INTERIOR OF FORWARD PASSENGER DOOR CRACKED IN RADIUS AFT END VIEWED FROM THIRD LIGHTENING HOLE FROM TOP.  STOP DRILLED CRACK AND REPAIRED PASSENGER DOOR NR 2 BEAM AFT END IAW DC-9 MM.
